# SDR ALGA096033

- Difficulty date: July 8, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N513AL
- Make and model: Urocop EC120B
- Aircraft serial: 1261
- Aircraft time: 859 hours
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: C622A2006601
- Part serial: M1917
- Condition: Corroded
- Location: Main Rotor
- Part time: 859 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOLT PITTED.  REPLACED BY FIELD MAINT.
